# SDR CALA0200119

- Difficulty date: March 4, 2002
- Submitted: March 5, 2002
- Operation: Air carrier
- Aircraft: N16339
- Make and model: Boeing 7373T0
- Aircraft serial: 23577
- Aircraft time: 49,527 hours, 22,271 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: C-2 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND C-2 DOOR SKIN DENTED, CENTERLINE 8 INCHES AFT OF LEADING EDGE. A REPAIR DOUBLER WAS INSTALLED IAW SRM 52-00-01, FIGURE 203.
